×

Affine functions on simplexes and extreme operators. (English) Zbl 0149.08703


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] D. Amir and J. Lindenstrauss,The structure of weakly compact sets in Banach spaces (to appear). · Zbl 0164.14903
[2] Bauer, H., Minimalstellen von Funktionen und Extremalpunkte, Archiv der Math., 9, 389-393 (1958) · Zbl 0082.32601
[3] Blumenthal, R. M.; LIndenstrauss, J.; Phelps, R. R., Extreme operators into C(K), Pacific J. of Math., 15, 747-756 (1965) · Zbl 0141.32101
[4] Choquet, G.; Meyer, P. A., Existence et unicité des representations intégrales dans les convexes compacts quelconques, Ann. Inst. Fourier (Grenoble), 13, 139-154 (1963) · Zbl 0122.34602
[5] Corson, H. H.; Lindenstrauss, J., Continuous selections with nonmetrizable range, Trans. Amer. Math. Soc., 121, 492-504 (1966) · Zbl 0148.16803
[6] Corson, H. H.; Lindenstrauss, J., On weakly compact subsets of Banach spaces, Proc. Amer. Math. Soc., 17, 407-412 (1966) · Zbl 0186.44703
[7] Day, M. M., Normed Linear Spaces (1958), Berlin: Springer, Berlin · Zbl 0082.10603
[8] D. A. Edwards,Minimum-stable wedges of semi-continuous functions (to appear). · Zbl 0146.37002
[9] Eilenberg, S., Banach space methods in topology, Ann. of Math., 43, 568-579 (1942) · Zbl 0061.39801
[10] Ellis, A. J., Extreme positive operators, Oxford Quarterly J. Math., 15, 342-344 (1964) · Zbl 0196.14403
[11] R. E. Fullerton,Geometrical characterizations of certain function spaces, Proc. Inter. Symposium on Linear Spaces, Jerusalem (1961), pp. 227-236. · Zbl 0121.09501
[12] A. J. Lazar,Spaces of affine continuous functions on simplexes (to appear). · Zbl 0174.17102
[13] Lindenstrauss, J., Extensions of compact operators, Memoirs Amer. Math. Soc., 48, 112 (1964) · Zbl 0141.12001
[14] Phelps, R. R., Extreme positive operators and homomorphisms, Trans. Amer. Math. Soc., 108, 265-274 (1963) · Zbl 0119.10702
[15] Phelps, R. R., Lectures on Choquet’s Theorem (1965), Princeton: Van Nostrand, Princeton · Zbl 0135.36203
[16] Semadeni, Z., Free compact convex sets, Bull. Acad. Polon. Sci. Sér. sci. math. astr. et phys., 13, 141-146 (1964) · Zbl 0135.16104
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.